February 22, 2012

Oral Meds

Posted in Uncategorized at 2:52 am by serenamuse

So yesterday I found myself scared and miserable. All week I’ve been feeling lousy and after a while you start to fear that your body is spiraling out of control again. Well, last night I had one of those DUH moments. Where I remembered that my dermatologist has started me on an oral medication for hormonal acne three weeks ago. I didn’t have any problems with it to start out, but I did read that it is one that builds up in your system. I read the possible side effects and low and behold… exhaustion, dizzy, faint,blurred vision, difficulty concentrating, head aches, upset stomach and so on. Well, I feel better knowing that there is a possible cause to my decline. and will quit the Minocycline. My experience is that I really can’t tolerate any oral medications. If there are side effects I’m going to get them. Have others experienced this?

Advertisements